Doctor insights on:
Basically "no": I don't know what you mean when you say withdrawal bleeding. Can you ask this question again in your own words (not jargon?) this term has a specific medical meaning, but i sees it misused on the internet all the time. Withdrawal bleeding, implantation bleeding, and decimal bleeding are terms that are used online in non-medical groups - and 99% of the time incorrectly. ...Read more
Can't answer that: Postinor by that name is not available in the US. I am not familiar with that product. sorry I can't help you ...Read more
Yes..: It is....Get a more detailed answer ›
Use Plan B : Emergency contraception is a high dose of birth control to disrupt the hormonal patterns to delay or prevent ovulation. Abnormal bleeding after is common but does not happen in most people. Check preg test in 10 days to confirm it worked and see a doctor to start more reliable contraception. ...Read more
What could be the reason of no withdrawal bleed after taking equivalent to ec, it's been just over 10 days?
Emergency Contracept: It sometimes takes two or three cycles after emergency contraceptive use to re establish a normal cycle, so i wouldn't be unduly concerned. Discuss this with your gynecologist, but he will probably tell you to give it a few more periods before he would want to do any diagnostic work up. ...Read more